# SDR SWAA001555

- Difficulty date: August 20, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 21,600 hours, 19,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LOOSE AND DAMAGED AT ROW 21.  REMOVED AND REPLACED EEPLS SECTION PER MM.
